# SDR UALA2012060103039

- Difficulty date: June 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,572 hours, 22,481 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR VALVE LIGHT ILLUMINATED, WITH ENGINE SHUT DOWN.  REPLACED LEFT ENGINE SPAR VALVE ACTUATOR PER MM, OPS CHECKED NORMAL.
